# SDR ASAA2016120118907

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,255 hours, 8,958 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, CONTROL CAB ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED. NO FAULT ON RECALL.   ACCOMPLISHED FIM 21-61 TASK 801 CABIN TEMPERATURE CONTROLLER BITE PROCEDURE.  NO FAULTS RECORDED. OPS TESTED NORMAL.
